About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 703681, 10 pages
http://dx.doi.org/10.1155/2012/703681
Research Article

On Holomorphic Solution for Space- and Time-Fractional Telegraph Equations in Complex Domain

Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 19 February 2012; Revised 12 April 2012; Accepted 23 April 2012

Academic Editor: Josip E. Pecaric

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim, “On Holomorphic Solution for Space- and Time-Fractional Telegraph Equations in Complex Domain,” Journal of Function Spaces and Applications, vol. 2012, Article ID 703681, 10 pages, 2012. doi:10.1155/2012/703681